Alert archive / Vermont / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 27, 2014, 4:11 PM EDT for Addison County, Rutland County, Windsor County, Vermont. It was in force for 64 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 4:11 PM EDT (20:11 UTC)
- Expired
- May 27, 2014, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 93 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:12 PM EDT | TSTM WND DMG | Brandon, VT | TREES DOWN |
| May 27, 4:12 PM EDT | HAIL 0.88 | Brandon, VT | NICKEL SIZED HAIL |
| May 27, 4:18 PM EDT | TSTM WND DMG | Forest Dale, VT | TREES DOWN |
| May 27, 4:30 PM EDT | HAIL 1.25 | 2 Se Pittsford, VT | |
| May 27, 4:36 PM EDT | HAIL 1.75 | Proctor, VT | |
| May 27, 4:38 PM EDT | HAIL 1 | Pittsford, VT | |
| May 27, 4:40 PM EDT | HAIL 1.75 | 2 E Proctor, VT | GOLF BALL SIZED HAIL CEDAR AVENUE |
| May 27, 4:48 PM EDT | TSTM WND DMG | Rutland, VT | DAMAGE TO PRICE CHOPPER |
| May 27, 4:48 PM EDT | HAIL 1.75 | Center Rutland, VT | |
| May 27, 4:53 PM EDT | HAIL 1.75 | Rutland, VT | |
| May 27, 4:56 PM EDT | TSTM WND DMG | Rutland, VT | TREES DOWN IN RUTLAND |
| May 27, 5:06 PM EDT | HAIL 1 | 1 Wnw North Shrewsbury, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS51 KBTV 272011
SVRBTV
VTC001-021-027-272115-
/O.NEW.KBTV.SV.W.0002.140527T2011Z-140527T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
411 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHERN ADDISON COUNTY IN CENTRAL VERMONT...
NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 515 PM EDT.
* AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING GOLF BALL SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
LEICESTER...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
BRANDON...EAST HUBBARDTON...CHITTENDEN...PITTSFORD...PITTSFIELD...
MENDON...KILLINGTON...STOCKBRIDGE...WEST BRIDGEWATER...BARNARD...
BRIDGEWATER...POMFRET...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY
LIGHTNING AND TORRENTIAL RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
&&
LAT...LON 4333 7286 4375 7337 4379 7336 4380 7338
4401 7314 4374 7232
TIME...MOT...LOC 2011Z 302DEG 25KT 4384 7310
$$2 follow-up statements
981
WWUS51 KBTV 272023
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
423 PM EDT TUE MAY 27 2014
VTC001-021-027-272115-
/O.CON.KBTV.SV.W.0002.000000T0000Z-140527T2115Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
423 PM EDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN RUTLAND...SOUTHEASTERN ADDISON AND NORTHERN WINDSOR
COUNTIES...
AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR HOLDEN...
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
CHITTENDEN...EAST PITTSFORD...GIFFORD WOODS STATE PARK...
STOCKBRIDGE...WEST BRIDGEWATER...KILLINGTON...BRIDGEWATER
CORNERS...BRIDGEWATER CENTER...BRIDGEWATER...WEST WOODSTOCK...
TAFTSVILLE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4372 7332 4377 7328 4378 7326 4397 7312
4374 7232 4333 7286
TIME...MOT...LOC 2023Z 302DEG 25KT 4373 7298
$$330
WWUS51 KBTV 272102
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
502 PM EDT TUE MAY 27 2014
VTC001-021-027-272112-
/O.CAN.KBTV.SV.W.0002.000000T0000Z-140527T2115Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
502 PM EDT TUE MAY 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND...
SOUTHEASTERN ADDISON AND NORTHERN WINDSOR COUNTIES IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4372 7332 4377 7328 4378 7326 4397 7312
4374 7232 4333 7286
TIME...MOT...LOC 2102Z 302DEG 25KT 4359 7266
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:59 PM EDT, 12 minutes earlier.
Area forecast discussion, May 27, 3:59 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 359 PM EDT TUE MAY 27 2014 .SYNOPSIS... STRONG THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHERN NEW YORK AND THE CENTRAL AND SOUTHERN SECTIONS OF VERMONT THROUGH THE EVENING HOURS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS POSSIBLE. A FRONT THAT IS ENHANCING THE THUNDERSTORM POTENTIAL WILL FINALLY MOVE OUT OF THE AREA EARLY WEDNESDAY AND PRECIPITATION WILL COME TO AN END DURING THE MORNING HOURS. PLENTY OF CLOUDS AND NOTICEABLY COOLER AIR WILL EXIST WITH HIGHS GENERALLY IN THE 60S. DRY WEATHER WILL CONTINUE IN THURSDAY WITH TEMPERATURES GETTING BACK TO SEASONAL NORMALS. && .NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/... AS OF 358 PM EDT TUESDAY...SUFFICIENT INSTABILITY HAS DEVELOPED SOUTH OF A WAVY BOUNDARY THAT EXISTS ACROSS THE FAR NORTHERN PORTIONS OF NEW YORK AND VERMONT. THIS AXIS EXTENDS ACROSS THE SOUTHERN SAINT LAWRENCE VALLEY SOUTHEAST ACROSS THE NORTHERN ADIRONDACKS AND INTO SOUTH CENTRAL VERMONT. DEEP LAYER SHEAR EXISTS OVER THIS AREA...WHICH IS NOT AS STRONG AS YESTERDAY. THUS LOOKING FOR STRONG TO POSSIBLY SEVERE STORMS ACROSS THIS AREA THROUGH THE EVENING HOURS. CONVECTION WILL WEAKEN A BIT AFTER SUNSET AS INSTABILITY WEAKENS. && .SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 358 PM EDT TUESDAY...FRONT PUSHES SOUTH OF THE AREA EARLY WEDNESDAY AS SHORTWAVE TROUGH MOVES THROUGH THE BASE OF THE UPPER TROUGH TO OUR EAST. THIS WILL HELP KEEP SOME SHOWERS GOING IN THE MORNING BEFORE COMING TO AN END DURING THE AFTERNOON. NOTICEABLY COOLER AIR WILL MOVE IN WITH HIGHS ONLY IN THE 60S. DRY WEATHER IS EXPECTED TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY WITH TEMPERATURES REBOUNDING ON THURSDAY INTO THE MID 60S TO LOWER 70S. ANOTHER SHORTWAVE TROUGH DROPS INTO THE AREA LATER THURSDAY NIGHT TO BRING ANOTHER CHANCE OF SHOWERS TO THE REGION...MAINLY AFTER MIDNIGHT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 358 PM EDT TUESDAY...SHORTWAVE TROUGH MOVES ACROSS THE AREA ON FRIDAY FOR A CONTINUED CHANCE OF SHOWERS FRIDAY INTO FRIDAY NIGHT WITH A REINFORCED NORTHERLY FLOW ON SATURDAY FOR TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS...BUT DRIER WEATHER RETURNING. A WARMING TREND TAKES PLACE FOR THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK BEFORE A TROUGH MOVES IN AND ANOTHER CHANCE OF SHOWERS EARLY NEXT WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THROUGH 18Z WEDNESDAY...STILL MONITORING THE THREAT FOR TSRA ACROSS THE REGION THIS AFTERNOON WITH THE BEST CHANCES ALONG A LINE FROM KMSS-KBTV-KVSF SOUTHWARD. NORTHWARD...COOLER AIR ALONG WITH MORE PERSISTENT CLOUD COVER SHOULD KEEP ONLY CHANCES FOR SHRA. FOR FLIGHT CONDITIONS...MAINLY VFR IS EXPECTED THROUGH 00Z THOUGH BRIEF PERIODS OF IFR/MVFR ARE LIKELY IF ANY TSRA HIT A TERMINAL. OTHERWISE...AFTER 00Z SOUTHEAST FLOW WILL BRING ABUNDANT LOW-LEVEL MOISTURE INTO THE REGION WITH WIDESPREAD MVFR CIGS DEVELOPING. LOCALLY AT KMPV/KSLK/KMSS CIGS WILL LOWER TO IFR AND POSSIBLY AT KPBG AS WELL. STRONGER SOUTHEAST FLOW AT KRUT WILL KEEP CIGS MVFR THOUGH SOME BRIEF PERIODS OF IFR ARE POSSIBLE 06-12Z. FOR VSBY AFTER 00Z...ALL SITES EXCEPT KSLK SHOULD BE VFR AS WINDS JUST OFF THE DECK REMAIN STRONG ENOUGH TO INHIBIT FOG. LIGHTER FLOW AT KSLK WILL ALLOW FOR SOME IFR VSBY THROUGH 12-14Z WEDS. AFTER 12Z WEDS...ALL SITES WILL SEE SLOW IMPROVING CONDITIONS. OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY... 18Z WED THRU 00Z FRI...VFR UNDER SURFACE HIGH PRESSURE. 00Z FRI THRU 12Z SAT...VFR WITH PERIODS OF MVFR IN SHOWER AS AN UPPER LEVEL TROUGH SWINGS THROUGH THE REGION. 12Z SAT THRU 00Z MON...VFR UNDER SURFACE HIGH PRESSURE. && .MARINE... A LAKE THUNDERSTORM ADVISORY REMAINS IN EFFECT THROUGH THE EVENING HOURS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...EVENSON SHORT TERM...EVENSON LONG TERM...EVENSON AVIATION...LAHIFF MARINE...EVENSON
Hazardous weather outlook, May 27, 4:05 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 405 PM EDT TUE MAY 27 2014 NYZ026>028-031-VTZ001>004-006>008-010-012-016-282015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE- CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- 405 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029-030-034-035-087-VTZ005-009-011-017>019-282015- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN CHITTENDEN- WESTERN ADDISON-WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 405 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE THREAT FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS WITH STRONG GUSTY WINDS...HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 3:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT TUE MAY 27 2014
NYZ029-087-272015-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHWESTERN ST. LAWRENCE NY-
316 PM EDT TUE MAY 27 2014
...A STRONG THUNDERSTORM WILL MOVE THROUGH WESTERN ST. LAWRENCE
COUNTY...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORRISTOWN...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
OGDENSBURG...DE PEYSTER...HEUVELTON...NORTH GOUVERNEUR...DE KALB...
RENSSELAER FALLS...EAST DE KALB...DE KALB JUNCTION...HERMON...
PYRITES...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4449 7579 4450 7579 4461 7565 4461 7563
4471 7550 4472 7547 4473 7547 4475 7544
4455 7485 4412 7513 4447 7582Local storm report, May 27, 3:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
346 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL WEST ADDISON 44.08N 73.39W
05/27/2014 E0.50 INCH ADDISON VT PUBLIC
&&
EVENT NUMBER BTV1400062
MUCCILLILocal storm report, May 27, 3:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
351 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 E CHIMNEY POINT 44.04N 73.37W
05/27/2014 E1.25 INCH ESSEX NY PUBLIC
TREES DOWN AND HALF DOLLAR SIZED HAIL
&&
EVENT NUMBER BTV1400063
MUCCILLISpecial weather statement, May 27, 3:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 356 PM EDT TUE MAY 27 2014 NYZ026-027-029-030-087-272045- NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY- SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY- SOUTHWESTERN ST. LAWRENCE NY- 356 PM EDT TUE MAY 27 2014 ...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN ST. LAWRENCE AND NORTHWESTERN FRANKLIN COUNTIES... AT 355 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH STOCKHOLM... MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... WINTHROP...BRASHER FALLS...MOIRA...NORTH LAWRENCE...BRUSHTON... BANGOR...NORTH BANGOR...BANGOR... LAT...LON 4501 7444 4471 7431 4464 7504 4481 7510 LAHIFF
Special weather statement, May 27, 4:05 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 405 PM EDT TUE MAY 27 2014 VTZ006>008-272100- CALEDONIA VT-LAMOILLE VT-WASHINGTON VT- 405 PM EDT TUE MAY 27 2014 ...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN WASHINGTON... SOUTHEASTERN LAMOILLE AND WEST CENTRAL CALEDONIA COUNTIES... AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT WORCESTER... MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... MOUNT WORCESTER...ELMORE STATE PARK...WOLCOTT...ELMORE...WORCESTER... KENTS CORNER...ADAMANT...SOUTH WOODBURY...WOODBURY...LOWER CABOT... MARSHFIELD... LAT...LON 4450 7210 4422 7227 4442 7276 4458 7266
Local storm report, May 27, 4:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
410 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 1 NNE BRIDPORT 44.00N 73.31W
05/27/2014 ADDISON VT PUBLIC
NUMEROUS TREES DOWN ALONG ROUTE 22A IN BRIDPORT
&&
EVENT NUMBER BTV1400064
CTLThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:08 PM EDT | Special Weather Statement | BTV | Addison | 67 min |
| May 27, 3:26 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 64 min |
| May 27, 3:45 PM EDT | Tornado Warning | BTV | Addison, Rutland | 30 min |
| May 27, 4:05 PM EDT | Special Weather Statement | BTV | Washington | 55 min |
| May 27, 4:28 PM EDT | Tornado Warning | BTV | Rutland, Windsor | 32 min |
| May 27, 4:58 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 62 min |
| May 27, 5:43 PM EDT | Special Weather Statement | BTV | Rutland | 32 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.